Altmetric

Minimally packed phases in holography

File Description SizeFormat 
art%3A10.1007%2FJHEP03%282016%29148.pdfPublished version2.82 MBAdobe PDFView/Open
Title: Minimally packed phases in holography
Authors: Donos, A
Gauntlett, JP
Item Type: Journal Article
Issue Date: 21-Mar-2016
Date of Acceptance: 9-Mar-2016
URI: http://hdl.handle.net/10044/1/31050
DOI: https://dx.doi.org/10.1007/JHEP03(2016)148
ISSN: 1126-6708
Publisher: Springer: SISSA
Journal / Book Title: Journal of High Energy Physics
Volume: 2016
Copyright Statement: © 2016 The Authors. This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
Keywords: hep-th
Nuclear & Particles Physics
01 Mathematical Sciences
02 Physical Sciences
Notes: 26 pages, 13 figures. Discussion section added and other minor changes made. Published version
Publication Status: Published
Article Number: 148
Appears in Collections:Physics
Theoretical Physics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx